# SDR CA141110009

- Difficulty date: November 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pulley Bracket
- Part number: 7276105511
- Condition: Corroded
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A GENERAL VISUAL INSPECTION IN THE FLIGHT DECK AND FWD CABIN UNDERFLOOR AT FUSELAGE BS 186 THE LEFT AND RIGHT ENGINE CONTROL PULLEY BRACKET WAS FOUND WITH SEVERE CORROSION.
